\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

On the Neumann problem of Hardy-Sobolev critical equations with the multiple singularities

  • * Corresponding author

    * Corresponding author
The first author is supported by Grant-in-Aid for JSPS Research Fellow (JSPS KAKENHI Grant Number JP16J08945).
Abstract Full Text(HTML) Related Papers Cited by
  • Let $N ≥ 3$ and $Ω \subset \mathbb{R}^N$ be a $C^2$ bounded domain. We study the existence of positive solution $u ∈ H^1(Ω)$ of

    $\begin{align*}\left\{\begin{array}{l}-\Delta u + \lambda u = \frac{|u|^{2^*(s)-2}u}{|x-x_1|^s} + \tau \frac{|u|^{2^*(s)-2}u}{|x-x_2|^s}\text{ in }\Omega\\\frac{\partial u}{\partial \nu} = 0 \text{ on }\partial\Omega,\end{array}\right.\end{align*}$

    where $τ = 1$ or $-1$, $0 < s <2$, $2^*(s) = \frac{2(N-s)}{N-2}$ and $x_1, x_2 ∈ \overline{Ω}$ with $x_1 ≠ x_2$. First, we show the existence of positive solutions to the equation provided the positive $λ$ is small enough. In case that one of the singularities locates on the boundary and the mean curvature of the boundary at this singularity is positive, the existence of positive solutions is obtained for any $λ > 0$ and some $s$ depending on $τ$ and $N$. Furthermore, we extend the existence theory of solutions to the equations for the case of the multiple singularities.

    Mathematics Subject Classification: Primary: 35J25; Secondary: 35J61.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] T. BartschS. Peng and Z. Zhang, Existence and non-existence of solutions to elliptic equations related to the Caffarelli-Kohn-Nirenberg inequalities, Calc. Var. Partial Diff. Equ., 30 (2007), 113-136.  doi: 10.1007/s00526-006-0086-1.
    [2] G. CeramiX. Zhong and W. Zou, On some nonlinear elliptic PDEs with Sobolev-Hardy critical exponents and a Li-Lin open problem, Calc. Var. Partial Diff. Equ., 54 (2015), 1793-1829.  doi: 10.1007/s00526-015-0844-z.
    [3] J. Chabrowski, On the Neumann problem with the Hardy-Sobolev potential, Annali di Matematica, 186 (2007), 703-719.  doi: 10.1007/s10231-006-0027-9.
    [4] N. Ghoussoub and X. S. Kang, Hardy-Sobolev critical elliptic equations with boundary singularities, Ann. Inst. H. Poincare Anal. Non Lineaire, 21 (2004), 767-793.  doi: 10.1016/j.anihpc.2003.07.002.
    [5] N. Ghoussoub and F. Robert, Concentration estimates for Emden-Fowler equations with boundary singularities and critical growth, IMRP Int. Math. Res. Pap., 21867 (2006), 1-85. 
    [6] N. Ghoussoub and F. Robert, The effect of curvature on the best constant in the Hardy-Sobolev inequalities, Geom. Funct. Anal. 16 (2006), 1201-1245. doi: 10.1007/s00039-006-0579-2.
    [7] N. Ghoussoub and C. Yuan, Multiple solutions for quasi-linear PDEs involving the critical Sobolev and Hardy exponents, Trans. Amer. Math. Soc., 352 (2000), 5703-5743.  doi: 10.1090/S0002-9947-00-02560-5.
    [8] M. Hashizume, Asymptotic behavior of the least-energy solutions of a semilinear elliptic equation with the Hardy-Sobolev critical exponent, J. Differential Equations, 262 (2017), 3107-3131.  doi: 10.1016/j.jde.2016.11.005.
    [9] C. HsiaC. Lin and H. Wadade, Revisiting an idea of Brézis and Nirenberg, J. Funct. Anal., 259 (2010), 1816-1849.  doi: 10.1016/j.jfa.2010.05.004.
    [10] Y. Li and C.-S. Lin, A nonlinear elliptic pde with two Sobolev-Hardy critical exponents, Arch. Ration. Mech. Anal, 203 (2012), 943-968.  doi: 10.1007/s00205-011-0467-2.
    [11] E. Lieb, Sharp constants in the Hardy-Littlewood-Sobolev and related inequal ities, Ann. of Math, 118 (1983), 349-374.  doi: 10.2307/2007032.
    [12] P.-L. Lions, The concentration-compactness principle in the calculus of variations. The limit case. Ⅰ, Rev. Mat. Iberoamericana, 1 (1985), 145-201.  doi: 10.4171/RMI/6.
    [13] R. Musina, Ground state solutions of a critical problem involving cylindrical weights, Nonlinear Anal, 68 (2008), 3972-3986.  doi: 10.1016/j.na.2007.04.034.
    [14] M. Struwe, Variational Methods, Springer-Verlag, Berlin, 1990. doi: 10.1007/978-3-662-02624-3.
    [15] J.-L. Vázquez, A strong maximum principle for some quasilinear elliptic equations, Appl. Math. Optim., 12 (1984), 191-202.  doi: 10.1007/BF01449041.
    [16] X. J. Wang, Neumann problems of semilinear elliptic equations involving critical Sobolev exponents, J. Differential Equations, 93 (1991), 283-310.  doi: 10.1016/0022-0396(91)90014-Z.
    [17] X.-X. Zhong and W.-M. Zou, A nonlinear elliptic PDE with multiple Hardy-Sobolev critical exponents in $\mathbb{R}^N$, arXiv: 1504.01133.
  • 加载中
SHARE

Article Metrics

HTML views(315) PDF downloads(234) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return